Love & Sex Experts

Question

Posted by: Puseletso | 2012/02/20

Q.

Contraceptive Injection

Good day I had a miscarriage September last year. I went to the clinic in October for injection been on it till now. My question is that I feel very sick lately like when I was pregnant, but I last had my periods in October. Then I started using the injection and they stopped. Is it possible that I can be pregnant? My breast has grown my tummy is hard. Worried

Expert's Reply

A.

Dr Eve Dr Eve
- 2012/02/21

I urge you to visit your clinic and get a professional examination. Hormones create changes in menstruation as well as how one feels overall. The first thing a clinic will always do is a pregnancy test. Once this is done and if you are not pregnant then you can discuss change to a different contraception. There is such a wide choice of contraception available so try out another one that will have minimal side effects on you. Always, always use condoms as well as any contraceptive. Then you will have less concern about pregnancy as well as avoiding STI/HIV/AIDS


The information provided does not constitute a professional diagnosis of your problem. You should consult a health care practitioner, lawyer or other appropriate professional for formal advice. Women24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
Sorry, your comment could not be posted. Please try again later!.

Reply to

There are new stories on the homepage. Click here to see them.